Chebyshev polynomials on a system of curves

Totik, Vilmos: Chebyshev polynomials on a system of curves.
Journal d'Analyse Mathematique, 118 (1). pp. 317-338. ISSN 0021-7670 (2012)

[img]
Preview
Text
Chebyshevoncurves.pdf - Submitted Version

Download (172kB) | Preview
Item Type: Article
Journal or Publication Title: Journal d'Analyse Mathematique
Date: 2012
Volume: 118
Number: 1
Page Range: pp. 317-338
ISSN: 0021-7670
Publisher: Springer
Faculty: Faculty of Science and Informatics
Department: MTA-SZTE Analízis és Sztochasztika Kutatócsoport
Institution: Szegedi Tudományegyetem
Language: English
MTMT id: 2150360
DOI id: https://doi.org/10.1007/s11854-012-0037-z
Date Deposited: 2014. Sep. 09. 08:31
Last Modified: 2019. Feb. 18. 12:50
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/4415
Web of Science® Times Cited: 10 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year